View Full Version : Kidney Pain???
08-01-2006, 04:09 PM
:?: I need to ask everyone who has lupus nephritis a question. :?: I have stage 1, membranous glomerulonephritis, and taking CellCept for it. I had a kidney biopsy done in April 06. There are times when I feel a pain or discomfort on my left back, where my kidney biopsy was done. Today, its been bothering me more than usual. Does anyone else have that same feeling? Its not a horrible pain, just uncomfortable. Is it something that I need to worry about? I need some answers please. :(
08-01-2006, 06:54 PM
Are you my twin, just living in a different house? (smile)
Absolutely, and it could be your kidneys - make sure you drink PLENTY OF WATER. Call your doctor and let he/she know you are having symptoms. They may want to do a urine/blood sample. There are many within this outlet who would know better than me.
Since I am at near Stage 4 in my Lupus Nephritis, I've had more than a few episodes of the left mid-lower back pain.
So drink up girlfriend, and think about calling your doc - just to make sure.
Life is good, love is better
p.s. it's so good to know that we're not alone, isn't it?
08-01-2006, 09:36 PM
Are you on diuretics? I was told that they can cause kidney pain... But, even without them mine still end up hurting...
08-04-2006, 02:43 PM
Does anyone else experience this pain? I'm not positive that its my kidney. But, the feeling is located on the lower left side of my back. It feels like someone boxer punched me in the kidneys. :?
08-05-2006, 05:20 AM
You could just be having some muscle strain, but you could also be having an issue with your kidneys such as an urinary infection. You don't always have to have the burning or urgency or frequency to actaully have a UTI (urinary tract infection). I would contact your doctor just so they can check your urine and run any further labs to make sure you really are not having a urinary infection that had ended up infecting your kidney. Not trying to scare you but you don't want to play around with that sort of stuff. Especially with being on the cellcept which lowers your immune system. It's better to overreact then to let it go. Let us know how it goes! Get better soon :lol: ~Butterfly